MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the blue connector is not attached and the transparent connector is missing in the package.The issue was found before use.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The product was manufactured on february 19, 2020.One unused sample with lot number 2004402064 was received at the manufacturing site on november 19, 2020 for evaluation.A visual evaluation was performed, and the reported issue of the missing transparent connector could not be confirmed as the connector was present in the sample received.However, the reported issue of the blue connector not being attached was confirmed.A gemba walk was completed in the manufacturing area with the multifunctional team (quality, manufacturing, engineering); and it was determined that the potential root cause of the blue connector not being attached could be due to missing adhesive resulting from a variation in the sensor that detects and alarms the system.When the application of adhesive is performed the sensor should be inspecting for the correct amount of adhesive, if this sensor has variation thee reported issue could occur.As part of continuous improvements, a work order was registered to check the sensors that detect the solvent to ensure it alarms if solvent is not injected.This action was designed to prevent the reoccurrence of the reported issue.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 6MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10722083
Report Number9612030-2020-02672
Device Sequence Number3125355
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301614
Device Catalogue Number8888301614
Device Lot Number2004402064
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date02/05/2021
Patient Sequence Number1